# SDR 05FDEA03486

- Difficulty date: October 25, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Aircraft time: 79,329 hours, 31,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1879009
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING, NR 1 AC PACK HEAT EXCHANGE FLANGE REPAIR.  COMPLIED WITH EA 8-2150-92346.  WELD REPAIR OF HEAT EXCHANGER FLANGE AREA.
